# SDR QXEA2011012100062

- Difficulty date: January 17, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 9,184 hours, 10,023 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Dirty
- Location: Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL FROM NR1 BLEEDS WHEN THEY ARE ON.  PERFORMED GVI OF NR1 ENGINE COMPARTMENT, NO DEFECTS NOTED. C/W FIM TASK 71-00-00-810-817, CLEANED NACELLE SHUT-OFF VALVE FILTER IAW AMM TASK 36-11-00-100-801. C/W D8-400-SL-21-012A, GROUND RAN ENGINES SEVERAL TIMES.  NO FURTHER ODORS OR DEFECTS NOTED. ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
